Síguenos en Twitter     Síguenos en Facebook     Síguenos en Google+     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Yahoo Mail     Dropbox     Instagram     Pinterest     Slack     Google Drive     Reddit     StumbleUpon     Print

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES

Rapid IJ (aka Easy Internal Jugular Cannulation)

Buscar en contenido

Contenido:

domingo, 3 de enero de 2016

Intoxicación por paracetamol

Resultado de imagen de The medical journal of australia
Chiew A et al. Med J Aust 2015; 203 (5): 215-218. doi: 10.5694/mja15.00614 
"A large proportion of accidental paediatric exposures and deliberate self-poisoning incidents involve paracetamol; it is the leading pharmaceutical agent responsible for calls to Poisons Information Centres in Australia and New Zealand. Management of paracetamol poisoning has altered since the previous guidelines were published in 2008, so that they do not reflect current practice by clinical toxicologists. The key changes from the previous guidelines concern the indications for administration of activated charcoal; the management of patients taking large or massive overdoses; modified-release and supratherapeutic ingestions; and paediatric liquid paracetamol ingestion."
https://www.mja.com.au/journal/2015/203/5/summary-statement-new-guidelines-management-paracetamol-poisoning-australia-and